# SDR UIEA2020101802272

- Difficulty date: October 16, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 108,205 hours, 21,485 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Warning Light
- Condition: No Indication
- Location: Start Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LT ENGINE START VALVE LIGHT DID NOT ILLUMINATE.  TRANSFERRED TO MDDR 136201, PER DDG 80-00-01-01, CAT C DUE DATE: 26OCT20.  TI: AA @ 1300Z RIV MX, 18OCT.  RAN LT ENGINE, IAW 71-00-00, START VALVE OPERATIONS NORMAL.  LIGHT ILLUMINATED AND EXTINGUISHED 2 TIMES, THIS CLEARS DMI 136201.  BA 1753Z.
